# SDR O2GA2022042589001

- Difficulty date: April 17, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N890UP
- Make and model: Beech B300
- Aircraft serial: FL1129
- Aircraft time: 2,474 hours, 2,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 17201H1504
- Condition: Cracked
- Location: Cockpit
- Part time: 2,474 hours, 2,165 cycles
- Component: Controller, Beech
- Component part number: 1003642953
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

PILOT SIDE WINDSHIELD CRACKED SHORTLY AFTER TAKEOFF. AIRCRAFT DIVERTED BACK TO KMKC. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE PILOTS WINDSHIELD AND TEMP CONTROLLER. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
